Reflective subcategories and right bicategory structures
Doklady Akademii Nauk, Tome 219 (1974) no. 3, pp. 524-526
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_219_3_a1,
author = {D. V. Botnaru},
title = {Reflective subcategories and right bicategory structures},
journal = {Doklady Akademii Nauk},
pages = {524--526},
year = {1974},
volume = {219},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_219_3_a1/}
}
D. V. Botnaru. Reflective subcategories and right bicategory structures. Doklady Akademii Nauk, Tome 219 (1974) no. 3, pp. 524-526. http://geodesic.mathdoc.fr/item/DAN_1974_219_3_a1/